Sorry, you need to enable JavaScript to visit this website.
Skip to main content

Volume 18 Issue 1 January 2012

  • Inside Front Cover: Editorial Board. Download PDF

  • Subsets of a projective variety Xn spanning a given Pn by E. BallicoDownload PDF

  • A note for “On the rational recursive sequence xn+1=A+i=0kαixn-ii=0kβixn-i” by Xianyi Li, Li ZhouDownload PDF

  • Haar wavelet method for solving generalized Burgers-Huxley equation by İbrahim ÇelikDownload PDF

  • Rate of convergence for generalized Baskakov operators by Vijay Gupta, Rani YadavDownload PDF

  • Asymptotics of extremal polynomials off the unit circle by R. Khaldi, A. Guezane-LakoudDownload PDF

  • Introducing an efficient modification of the homotopy perturbation method by using Chebyshev polynomials by M.M. KhaderDownload PDF

  • Exact travelling wave solutions of nonlinear evolution equations by using the ( G ' G ) -expansion method by Ahmet Bekir, Ferhat UygunDownload PDF

Last updated on : October 22, 2023 12:01pm